Top answers from doctors based on your search:
Disclaimer

cramping after clomid

A 49-year-old member asked:
Dr. Seth Derman
33 years experience Fertility Medicine
Unpredictable: Not all women get cramping from clomid (clomiphene). It most likley midcycle at ovulation time but can occur at any time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old member asked:
Dr. Daniel Rychlik
26 years experience Fertility Medicine
Nothing: It may be a reaction to the increased estrogen levels that are produced when taking clomid (clomiphene).
A 39-year-old member asked:
Dr. Seth Derman
33 years experience Fertility Medicine
It may : Cramps may suggest that the follicles are growing, but the only way to really know is to check an ultrasound.
2
2 thanks
A 34-year-old male asked:
Dr. Bryan Treacy
35 years experience Gynecology
Yes: Clomid (clomiphene) stimulates the ovaries to make ovarian follicles, sometimes more than one per month. Most often, the cramping correlates to the si ... Read More
9
9 thanks
A female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Fertility specialist: If you are using Clomid then you should also be working with a Gynecologist or a fertility specialist. They can evaluated you mid cycle bleeding and e ... Read More
A 26-year-old female asked:
Dr. Amandeep Kaur
10 years experience Family Medicine
Clomid: It is supposed to induce ovulation and may cause some symptoms of it.
1
1 thank
A female asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Clomiphene: Is a fertility medicine. Severe cramps may not be a good sign. Important to rapidly exclude either ovarian hyperstimulation syndrome or an early pr ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Gerard Honore
29 years experience Fertility Medicine
Severe?: It is normal - though not universal - for women to have increased cramping while taking Clomid (clomiphene). It is unusual for it to be described as ... Read More
A 30-year-old female asked:
Dr. Janice Alexander
42 years experience Obstetrics and Gynecology
Ovarian cyst: You need an ultrasound immediately. You may have an ovarian cyst or even an enlargement of the ovary from the Clomid (clomiphene) called hyper stimul ... Read More
A 23-year-old female asked:
Dr. Derek Haas
Specializes in Fertility Medicine
Hard to say: Cramping pain can be non-specific. It can be from the uterus--so your uterus is preparing to menstruate. Pain can also come from your ovaries--perhaps ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month